| Model Number |
9014 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the device allegedly failed to inflate.It was further reported that the device allegedly twisted.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.(expiration date: 05/2025).Device not returned.
Event or Problem Description
It was reported that during an angioplasty procedure, the drug-coated balloon allegedly failed to inflate.It was further reported that the balloon was allegedly twisted.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One fluoroscopic image was provided and reviewed.The image showed the balloon with a focal waist in in the mid balloon.Therefore, the investigation is confirmed for the reported balloon twisted upon inflation as a twist was seen at the center of the balloon during the fluoroscopic image review.A definitive root cause for the reported balloon twisted upon inflation could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 05/2025).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.